MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number TCF-335
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 08/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.Information contained in this report was previously submitted through psr on 01/22/2019.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Device evaluation:visual analysis of the returned device identified: curved opening, yellow encapsulation, flat creases, around 0-25% of the shell is missing and a weight test of the explanted material was verified and it was overweight.Microscopic analysis of the return device identified: nicks with striations assessed as surgical tool scratch like, broken shell with striated edge on anterior side assessed as surgical damage and two curved striated opening on anterior side assessed as surgical damage, besides, observed a wear with striated pattern on anterior side.Based on the device analysis the final assessment is: broken shell with striated edge assessed as surgical damage.Missing shell that is assessed as inconclusive.Curved striated openings assessed as surgical damage.Visual analysis and microscopic analysis reported: flat creases and nicks with striations assessed as surgical tool scratch like.Reason for reoperation was due to.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported a right side capsular contracture, baker grade iii and "exchange from textured to smooth breast implants due to the patient¿s concern with the product." device has been explanted.

Brand Name
INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9497142
Report Number9617229-2019-16655
Device Sequence Number11148588
Product Code FTR
UDI-Device Identifier10888628031081
UDI-Public10888628031081
Combination Product (Y/N)N
Initial Reporter StateMS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/21/2021
Device Catalogue NumberTCF-335
Device Lot Number2991086
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2019
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR